# SDR IPXA11M66556

- Difficulty date: April 9, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 43,384 hours, 8,664 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Bs 1200 Rbl28-98
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CTR CABIN UNDER FLOOR CTR WING UPPER SKIN PANEL APB7441-1 SPLICE AT STRINGER 15 HAS CORROSION ON UPPER SURFACE AT RBL28.5, 53.2, 42, 50, 52.5, 53.5, 74, 79, 95, 98.  REPAIRED NOTED CORROSION REF EO MD11-5730-42603-A AND STASA EA  011-5730-01-A3064 REV IR.
